Common fixed points and invariant approximation of $R$-subweakly commuting maps in convex metric spaces

  • S. Chandok
  • T. D. Narang Guru Nanak Dev Univ., Amritsar, India


Sufficient conditions for the existence of a common fixed point of $R$-subweakly commuting mappings are established within the framework of a convex metric space. As applications, we obtain various results on the best approximation for this class of mappings generalizing the results known from the literature.
How to Cite
Chandok, S., and T. D. Narang. “Common Fixed Points and Invariant Approximation of $R$-Subweakly Commuting Maps in Convex Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 10, Oct. 2010, pp. 1367–1376,
Research articles